# SDR CA971222010

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ACA3581D71
- Condition: Failed
- Location: Hyd Sys
- Part time: 9,545 hours
- Component: 600751183
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WITH AIRCRAFT FLAPS AT 20 DEGREES, NR 1 ELECTRIC PUMP NOT ON.  MASTER CAUTION ON, AND CONTINUOUSLY COMING ON IF ELECTRIC PUMP NOT SELECTED ON.  MAINTENANCE FOUND THAT THE ENGINE PRESSURE CHECK VALVE AND THE ELECTRIC PUMP PRESSUE HYDRAULIC SYSTEM CHECK VALVE WERE BOTTOMED AGAINST THE DIAPHRAGM SHUT-OFF P/N ACA686-25D3, IN PRESSURE MANIFOLD P/N 600-75118-3.  SUBMITTER NOTES THE MANIFOLD HAS NO SHOULDER FOR THE CHECK VALVES TO BOTTOM ON, AND CAN BE SCREWED IN FAR ENOUGH TO CONTACT THE DIAPHRAGM SHUT OFF CAUSING DAMAGE TO THE DIAPHRAGM.
